... I noticed accelerated hair loss since I've been taking it. Is that normal?
Is hair loss a side-effect of diltiazem ER?
Question posted by dbardy on 31 Oct 2009
Last updated on 31 August 2019 by Btomera03
Yes I have been taking it and I have been experiencing a ton of hair loss.
I am currently loosing my hair. I am tired and legs hurt badly almost a stiffness in trying to walk.
Since I have been taking this (May 2018) I am 47, I have extreme hair loss. I reported it to my doctor but he does not think it is connected. I do and extreme neck pain, bad nightmares, increased irritability, (quick to react to others). I really want off this med.
I have lost a lot of hair because of diltiazem. I can't stop taking it. It makes me tired, my legs ache and hair is falling out. I have afib so I need to take it. Life stinks.
Hairloss is not mentioned in the side effects, but my hair is falling out now. Every time I brush my hair, the brush is full of hair. I've been on diltiazem 120mg for three months. I have tachycardia and emphysema, I did not have high blood pressure when I was put on this medication. I've had most of the side effects during the first two months. They have decreased some. Now I have more breathing problems, hair loss, can't sleep at night, and basically been very jittery AND my blood pressure is higher than it was without the pills. I also have swollen feet and legs - started last week. I would like to get off this drug, but I read that once I quit, my heart would quit too. Found this comment on the web. Don't know how true it is.
You can view a list of side-effects for diltiazem here:
Hair loss is not a reported side-effect of diltiazem. See your doctor if the loss of hair is continuing.
- Diltiazem uses and safety info
- Diltiazem information for Healthcare Professionals (includes dosage details)
- Side effects of Diltiazem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.